# SDR DALA2021082505038

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 6,412 hours, 709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 AT CRUISE ALTITUDE F/A PANEL SHOWED CHECK DOOR 1R PRESSURE. CORRECTIVE ACTION: SERVICED 1R DOOR ASSIST BOTTLE PER A330 AMM 52-10. (7922544)
